Computing simplifications for non-additive genetic modelsBerechnungsvereinfachungen für nicht-additive genetische Modelle
Article first published online: 11 DEC 2003
Journal of Animal Breeding and Genetics
Volume 120, Issue 6, pages 394–402, December 2003
How to Cite
Schaeffer, L. R. (2003), Computing simplifications for non-additive genetic models. Journal of Animal Breeding and Genetics, 120: 394–402. doi: 10.1046/j.0931-2668.2003.00412.x
- Issue published online: 11 DEC 2003
- Article first published online: 11 DEC 2003
- Ms. received: 28.04.2003 Ms. accepted: 30.07.2003
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!